Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("KECKIC JD")

Results 1 to 20 of 20

  • Page / 1
Export

Selection :

  • and

ON NONLINEAR SUPERPOSITION. II.KECKIC JD.1973; MATH. BALKAN.; YOUGOSL.; DA. 1973; VOL. 3; PP. 206-212; BIBL. 5 REF.Article

ADDITIONS TO KAMBE'S TREATISE. VII. VARIATION OF PARAMETERS OF NONLINEAR SECOND ORDER DIFFERENTIAL EQUATIONS.KECKIC JD.1976; UNIV. BEOGRADU, PUBL. ELEKTROTEH. FAK., MAT. FIZ.; YUGOSL.; DA. 1976 PARU 1977; NO 544-576; PP. 31-36; BIBL. 15 REF.Article

NOTES ON PARTIAL DIFFERENTIAL EQUATIONS III: TWO-DIRICHLET TYPE PROBLEMS FOR POISSON'S EQUATION.KECKIC JD.1975; PUBL. INST. MATH.; JUGOSL.; DA. 1975; VOL. 18; PP. 99-102; BIBL. 1 REF.Article

A NOTE ON THE EQUATION Y'=F(X,Y).KECKIC JD.1973; MATH. BALKAN.; YOUGOSL.; DA. 1973; VOL. 3; PP. 204-205; BIBL. 3 REF.Article

FOUR VARIATIONS ON A THEME OF S.B. PRESIC CONCERNING SEMIGROUP FUNCTIONAL EQUATIONSKECKIC JD.1981; PUBL. INST. MATH. (BELGR.); ISSN 0350-1302; YUG; DA. 1981; VOL. 29; NO 43; PP. 97-105; BIBL. 8 REF.Article

SOME REMARKS ON THE GENERAL SOLUTION OF ORDINARY DIFFERENTIAL EQUATIONSKECKIC JD.1981; PUBL. ELEKTROTEH. FAK., UNIV. BEOGR., SER.: MAT. FIZ.; ISSN 0522-8441; YUG; DA. 1981; NO 716-734; PP. 55-61; ABS. SLV; BIBL. 6 REF.Article

ON SOME CLASSES OF LINEAR EQUATIONSKECKIC JD.1978; PUBL. INST. MATH.; YUG; DA. 1978; VOL. 24; PP. 89-97Article

ON SOME CLASSES OF LINEAR EQUATIONS. IVKECKIC JD.1981; PUBL. INST. MATH. (BELGR.); ISSN 0350-1302; YUG; DA. 1981; VOL. 29; NO 43; PP. 89-96; BIBL. 4 REF.Article

APPLICATIONS OF FUNCTIONAL EQUATIONS TO DIFFERENTIAL EQUATIONSKECKIC JD.1980; PUBL. ELEKTROTEH. FAK., UNIV. BEOGR., SER.: MAT. FIZ.; ISSN 0522-8441; YUG; DA. 1980 PUBL. 1981; NO 678-715; PP. 29-34; ABS. CRO; BIBL. 5 REF.Article

NOTES ON PARTIAL DIFFERENTIAL EQUATIONS. II. GENERAL SOLUTIONS FOR TWO CLASSES OF SECOND-ORDER NONLINEAR EQUATIONS.KECKIC JD.1975; J. MATH. ANAL. APPL.; U.S.A.; DA. 1975; VOL. 52; NO 3; PP. 450-453; BIBL. 4 REF.Article

ADDITIONS TO KAMBE'S TREATISE. V. A REMARK ON THE GENERALISED EMDEN'S EQUATION.KECKIC JD.1975; UNIV. BEOGRADU, PUBL. ELEKTROTEH. FAK., MAT. FIZ.; JUGOSL.; DA. 1975; NO 498-541; PP. 39-40; BIBL. 3 REF.Article

ADDITIONS TO KAMKE'S TREATISE. VI. A NONLINEAR SECOND ORDER EQUATION.KECKIC JD.1975; PUBL. INST. MATH.; YOUGOSL.; DA. 1975; VOL. 19; PP. 81-82; BIBL. 3 REF.Article

ANALOGIES BETWEEN DIFFERENTIAL AND DIFFERENCE EQUATIONS. II: FIRST AND NONPARABOLIC SECOND ORDER PARTIAL EQUATIONS WITH CONSTANT COEFFICIENTSKECKIC JD.1979; UNIV. BEOGRADU, PUBL. ELEKTROTEH. FAK., MAT. FIZ.; YUG; DA. 1979; NO 634-677; PP. 192-196; BIBL. 1 REF.Article

ANALOGIES BETWEEN DIFFERENTIAL AND DIFFERENCE EQUATIONS: SINGULAR SOLUTIONS OF DIFFERENCE EQUATIONS OF CLAIRAUT'S TYPE.KECKIC JD.1977; PUBL. INST. MATH.; YOUGOSL.; DA. 1977; VOL. 22; PP. 131-134; BIBL. 4 REF.Article

A TRANSFORMATION WHICH LEAVES LINEAR PARTIAL DIFFERENTIAL EQUATIONS UNCHANGED IN FORMKECKIC JD.1972; UNIV. BEOGRADU, PUB. ELEKTROTECH. FAK., MAT. FITZ.; JUGOSL.; DA. 1972; NO 381-409; PP. 85-88; BIBL. 2 REF.Serial Issue

COMPLEMENTS AU TRAITE DE KAMBE. XIV. APPLICATIONS OF THE VARIATION OF PARAMETERS METHOD TO NONLINEAR SECOND ORDER DIFFERENTIAL EQUATIONS.MITRINOVIC DS; KECKIC JD.1976; UNIV. BEOGRADU, PUBL. ELEKTROTEH. FAK., MAT. FIZ.; JUGOSL.; DA. 1976 PARU 1977; NO 544-576; PP. 3-7; BIBL. 4 REF.Article

OSCILLATING SOLUTIONS OF LINEAR DIFFERENTIAL EQUATIONS.KECKIC JD; KOCIC VL.1977; PUBL. INST. MATH.; YOUGOSL.; DA. 1977; VOL. 22; PP. 135-137; BIBL. 3 REF.Article

ON A BINOMIAL FUNCTIONAL EQUATION AND SOME RELATED EQUATIONSMITRINOVIC DS; KECKIC JD.1981; PUBL. ELEKTROTEH. FAK., UNIV. BEOGR., SER.: MAT. FIZ.; ISSN 0522-8441; YUG; DA. 1981; NO 716-734; PP. 3-10; ABS. SLV; BIBL. 6 REF.Article

VARIATIONS AND GENERALISATIONS OF CLAIRAUT'S EQUATIONSMITRINOVIC DS; KECKIC JD.1981; PUBL. ELEKTROTEH. FAK., UNIV. BEOGR., SER.: MAT. FIZ.; ISSN 0522-8441; YUG; DA. 1981; NO 716-734; PP. 11-21; ABS. SLV; BIBL. 24 REF.Article

SECOND ORDER NONLINEAR DIFFERENTIAL EQUATIONS EQUIVALENT TO LINEAR DIFFERENTIAL EQUATIONSKECKIC JD; KOCIC V LJ.1978; PUBL. INST. MATH.; YUG; DA. 1978; VOL. 24; PP. 99-101; BIBL. 5 REF.Article

  • Page / 1